# SDR DALA2016032802417

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,497 hours, 51,909 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW OF FLIGHT 1302 FOUND THAT THE L2 DOOR EMERGENCY LIGHTS WILL NOT WORK WHEN TESTED.  MAINTENANCE FOUND A GROUND STUD CONNECTION FOR THE BATTERY PACK LOOSE AND RETORQUED IT AND ALSO REPLACED THE BATTERY PACK POWER SUPPLY.  LIGHT CHECKED OK.
